Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$L^p$ improving bounds for averages along curves
HTML articles powered by AMS MathViewer

by Terence Tao and James Wright PDF
J. Amer. Math. Soc. 16 (2003), 605-638 Request permission

Abstract:

We establish local $(L^p,L^q)$ mapping properties for averages on curves. The exponents are sharp except for endpoints.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 42B15
  • Retrieve articles in all journals with MSC (2000): 42B15
Additional Information
  • Terence Tao
  • Affiliation: Department of Mathematics, University of California, Los Angeles, Los Angeles, California 90095-1555
  • MR Author ID: 361755
  • ORCID: 0000-0002-0140-7641
  • Email: tao@math.ucla.edu
  • James Wright
  • Affiliation: School of Mathematics, University of Edinburgh, JCMB, King’s Buildings, Mayfield Road, Edinburgh EH9 3JZ, Scotland
  • MR Author ID: 325654
  • Email: wright@maths.ed.ac.uk
  • Received by editor(s): March 19, 2002
  • Published electronically: January 28, 2003
  • © Copyright 2003 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 16 (2003), 605-638
  • MSC (2000): Primary 42B15
  • DOI: https://doi.org/10.1090/S0894-0347-03-00420-X
  • MathSciNet review: 1969206